# SDR 2008FA0000651

- Difficulty date: August 28, 2008
- Submitted: September 30, 2008
- Operation: General aviation
- Aircraft: N27GS
- Make and model: Piper PA-28R-201
- Aircraft serial: 28R7737160
- Engine: Lyc IO360A1A
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Part number: 67054803
- Condition: Cracked
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT CAME IN FOR HARD STARTING. WHILE REMOVING LOWER COWL, TO ACCESS LOWER SPARK PLUGS, TECH NOTICED THE NOSE LANDING GEAR TRUNNION CRACKED WHERE DRAG BRACE ATTACHES TO IT. (K)
